[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 2 (11-2016) ::
Back to browse issues page IJMSI 2016, 11(2): 23-41
m-Ary Hypervector Space: Convergent Sequences and Bundle Subsets.
S. Ostadhadi-Dehkordi

In this paper, we have generalized the definition of vector space by considering the group as a canonical $m$-ary hypergroup, the field as a krasner $(m,n)$-hyperfield and considering the multiplication structure of a vector by a scalar as hyperstructure. Also we will be consider a normed $m$-ary hypervector space and introduce the concept of convergence of sequence on $m$-ary hypernormed spaces and bundle subset.

Keywords: m-Ary hypervector space, Krasner (m, n)-hyperfield, Bundle subsets, Hypernorm.
Full-Text [PDF 117 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or email:

Write the security code in the box >

XML     Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ostadhadi-Dehkordi S. m-Ary Hypervector Space: Convergent Sequences and Bundle Subsets.. IJMSI. 2016; 11 (2) :23-41
URL: http://ijmsi.ir/article-1-411-en.html
Back to browse issues page Volume 11, Number 2 (11-2016)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.045 seconds with 778 queries by yektaweb 3318